sexologist-icon
Hormonal imbalance
Ive taken 5 ipills in a month..nd im not sure if the sife effects are kicking in...except delayed periods and stomach cramps.. Hw long will it take fr my period cycle to settle down and will i go through more hormonal imbalance?
30 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult a gynaecologist.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.